# SDR HEED065773

- Difficulty date: December 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3193E
- Make and model: Bell 407
- Aircraft serial: 53276
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Solnoid
- Part number: 96487
- Condition: Failed
- Location: Anti-Ice System
- Part time: 477 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTI-ICE INDICATOR. REPLACED UNIT.
